In the article entitled “Monitoring Delirium in Critically Ill Patients: Using the Confusion Assessment Method for the ICU” (April 2003;23:25–36), there was a misspelling in Table 1—the 3 subtypes are “hyperactive,” “hypoactive,” and “mixed.” Also, at the authors’ request, the second sentence in the third column on page 34 should be changed to: “Haloperidol is a dopamine receptor antagonist and inhibits dopamine neurotransmission.”
Skip Nav Destination
Departments| June 01 2003
Crit Care Nurse (2003) 23 (3): 14.
Errata: Critical Care Nurse: Monitoring Delirium in Critically Ill Patients: Using the Confusion Assessment Method for the Intensive Care Unit
Correction. Crit Care Nurse 1 June 2003; 23 (3): 14. doi: https://doi.org/10.4037/ccn2003.23.3.14
Download citation file:
Don't already have an account? Register
AACN AccountSign In
Sign in via your InstitutionSign in via your Institution
Subscribe online and gain access to the entire archive.
Purchase short-term access on a pay-per-article or pay-per-issue basis.
$15 72 - hour single article access $30 7 - day full issue access